# SDR AALA202106019002

- Difficulty date: May 31, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 65,726 hours, 24,493 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON WALK AROUND FOUND R3 DOOR WARNING ON FLIGHT ATTENDANT PANEL. SERVICED R3 DOOR DAMPENER CYLINDER PER AMM 52-10-00-614-001-A.
